| Model Number |
SC-4319 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Discomfort (2330)
| Date of Event |
10/02/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.
Event or Problem Description
It was reported that the patient was experiencing discomfort at the anchor site.The patient underwent a procedure wherein the casing of the anchor was removed.The explanted device was discarded by the medical facility and will not be returned.